Academic Journals Database
Disseminating quality controlled scientific knowledge

Mathematics

ISSN: 2227--7390
Publisher: Multidisciplinary Digital Publishing Institute


ADD TO MY LIST
 
Sign-Periodicity of Traces of Singular Moduli

Author(s): Dohoon Choi | Byungchan Kim | Subong Lim
Volume: 1
Issue: 4
Year: 2013
Scattering of Electromagnetic Waves by Many Nano-Wires

Author(s): Alexander G. Ramm
Volume: 1
Issue: 3
Year: 2013
On the Class of Dominant and Subordinate Products

Author(s): Alexander Berkovich | Keith Grizzell
Volume: 1
Issue: 2
Year: 2013
Stability of Solutions to Evolution Problems

Author(s): Alexander G. Ramm
Volume: 1
Issue: 2
Year: 2013
A Converse to a Theorem of Oka and Sakamoto for Complex Line Arrangements

Author(s): Kristopher Williams
Volume: 1
Issue: 1
Year: 2013
ρ — Adic Analogues of Ramanujan Type Formulas for 1/π

Author(s): Sarah Chisholm | Alyson Deines | Ling Long | Gabriele Nebe | Holly Swisher
Volume: 1
Issue: 1
Year: 2013
On Matrices Arising in the Finite Field Analogue of Euler’s Integral Transform

Author(s): Michael Griffin | Larry Rolen
Volume: 1
Issue: 1
Year: 2013
Mathematics—An Open Access Journal

Author(s): Sergei K. Suslov
Volume: 1
Issue: 1
Year: 2012
Save time & money - Smart Internet Solutions      Why do you need a reservation system?